# SDR SIMA20140330003

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 27,458 hours, 23,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R RT WING FWD EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10, OPERATIONS TESTED GOOD.
